# SDR JJBA20250711016

- Difficulty date: June 26, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO DOOR FRAME CORROSION AROUND NUTPLATE HOLES AT FRAME 66. REMOVED CORROSION LOWER CARGO DOOR FRAME AROUND NUTPLATE HOLES AT FRAME 66 OUT OF LIMITS. REMOVED AND INSTALLED NEW PARTS. LOCATED, DRILLED, AND INSTALLED.
